Compare to Theraflu Severe Cold and Cough active ingredients. Equate Severe Cold, Flu and Cough is a hot liquid therapy for fast relief of nasal and sinus congestion, sore throat, runny nose, headache, body aches, fever, cough and sneezing. Active ingredients are acetaminophen (pain reliever/fever reducer); diphenhydramine HCl (antihistamine/cough suppressant); phenylephrine HCl (nasal decongestant). Honey Lemon infused with White Tea flavors. Alcohol free and gluten free, this cold and flu powder packet is safe and effective to use at nighttime. ACTIVE INGREDIENTS: The active ingredients in Equate Severe Cold, Flu and Cough are acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares to Theraflu Severe Cold and Cough active ingredients FAST RELIEF: Equate Severe Cold, Flu and Cough offer hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever CONVENIENT PACKETS: Dissolve powder into 8 oz. of hot water and sip while hot for nighttime cold and flu relief. Take every four hours while symptoms persist COMFORTING WARMTH WITH GREAT TASTE: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors ALCOHOL-FREE COLD AND FLU POWDER: This product contains no alcohol or gluten
Trustpilot
2 months ago
3 weeks ago